1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Dose - Is my dose too high, or too low? (Vyvanse)

Discussion in 'Amphetamine' started by deathnote, Jan 21, 2013.

  1. deathnote

    deathnote Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    May 13, 2012
    from U.S.A.
    I recently went to my doctor, and she lowered my dose from 30mg to 15mg (through water titration method). I told her that 30mg was making me feel too relaxed. I know that too high of a dose can make you feel like a zombie, but I was taking 60mg before and I never felt like a zombie. In fact, I felt balanced. I was relaxed and calm, but my head didn't feel so slow or lazy. But she made me go down to 30mg because I couldn't sleep.

    I'm just worried that 15mg won't do much good. The problem I have with 30mg is that it didn't help me concentrate as much, and it stopped working after 4-5 hours. After 4 hours, I would start to feel too calm and relaxed too fully concentrate on anything. I just felt slow.

    What are the symptoms of being over-medicated or dose being too high? Would it be better if I switched to Adderall XR? I asked my doctor about a booster, but she didn't want to give me because she said I was too anxious, and it would make my anxiety worse.
     
  2. NellBell

    NellBell Silver Member

    Reputation Points:
    40
    Messages:
    34
    Joined:
    Dec 31, 2012
    from U.S.A.
    When you were on 60 how early did you take it? I do have trouble sleeping taking it any later than 7 am. It really sounds like that's the best dose for you but obviously you can't go through life sleep deprived...

    I think if it's hard to concentrae on 30, 15 might be worse but it's worth a try you can always change it again.
     
  3. deathnote

    deathnote Newbie

    Reputation Points:
    0
    Messages:
    7
    Joined:
    May 13, 2012
    from U.S.A.
    I used to only take it on Saturday usually around one or two (which is why I can't sleep) but I have taken it around 6 am and I was able to sleep better, but only if I didn't get too wound up. She has also prescribed me clonidine for sleep. The next time I talk to my doctor ill mention that I used to take it in the afternoon. Thanks for your input!